MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH
Catalog Number 5950080
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hernia (2240)
Date of Event 01/09/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the ventrio st mesh (device 2).An additional supplemental emdr was submitted to represent the ventralight st mesh using echo ps (device 1).Note, the manufacturing date (15-nov-2011) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2012 - patient was diagnosed with incisional hernia thereby underwent laparoscopic repair with the implant of ventralight st mesh using echo ps (device 1).Per op notes, "a ventralight st mesh using echo ps (device 1) was placed to the umbilicus using tacks." on (b)(6) 2012 - patient was diagnosed with recurrent incisional hernia thereby underwent open repair with removal of mesh (device 1) and implant of ventrio st (device 2).Per op notes, "an upper midline incision was then made.The mesh was then opened and there was adhesions underlying the mesh, these adhesions were taken down and the mesh (device 1) was removed.A ventrio st mesh (device 2) was placed to the abdominal wall and a synthetic mesh also placed." on (b)(6) 2014 - patient was diagnosed with recurrent incisional hernia and umbilical hernia thereby underwent repair.Per op notes, "umbilical hernia was noted and above this the incisional hernia was also entered.The pannus was then removed off of the abdominal wall.The previous mesh was noted.".

Brand Name
VENTRIO ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24696337
Report Number1213643-2026-00373
Device Sequence Number15979875
Product Code FTL
UDI-Device Identifier00801741031571
UDI-Public(01)00801741031571(17)131128(10)HUVK1434
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101920
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2013
Device Catalogue Number5950080
Device Lot NumberHUVK1434
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexFemale